Nonparametric regression for dependent data in the errors-in-variables problem
Download full text from publisher
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Mynbaev, Kairat & Martins-Filho, Carlos, 2015.
"Consistency and asymptotic normality for a nonparametric prediction under measurement errors,"
Journal of Multivariate Analysis,
Elsevier, vol. 139(C), pages 166-188.
- Mynbaev, Kairat & Martins-Filho, Carlos, 2015. "Consistency and asymptotic normality for a nonparametric prediction under measurement errors," MPRA Paper 75845, University Library of Munich, Germany, revised 2014.
More about this item
Keywordslocal polynomial regression; errors-in-variables; deconvolution; ordinary smooth case; supersmooth case; linear processes; long-range dependence;
NEP fieldsThis paper has been announced in the following NEP Reports:
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:hst:ghsdps:gd09-092. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tatsuji Makino). General contact details of provider: http://edirc.repec.org/data/iehitjp.html .
We have no references for this item. You can help adding them by using this form .